Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

4 months pregnant, lower abdominal cramps, back pain, diarrhea. Cause of concern?

Hey, My name is XXXXX, i am 29 yrs old and four months pregnant with my fourth baby, I have been experiencing a lot of lower abdominal cramping and lower back cramping for the past two days i have also had a lot of diarrhea. I was wondering if this could be normal. I never experienced this in my last three pregnancies... just a tad concerned... Thank you.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
This deifnitely isnt normal. You may have a GI infection for which you may need antibiotics. If the diarrhea doesnt relent in 2 days then seek a doctor for a prescription.Meanwhile, drink plenty of fluids and oral rehydration solution. You can also start some probiotics to improve the intestinal flora. Most infections like this run its course and are resolved by themselves. Take lots of rest and any signs of bleeding see your OBGYN immediately.
Answered: Sun, 3 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor